# SDR COMA9710188

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Box
- Part number: 12043270501
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 18,239 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT RETRACT WHEN SELECTED UP AFTER TAKE OFF.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE LANDING GEAR RELAY BOX FOR TROUBLESHOOTING.
